This is a long post but if nobody listens to me who will?

Discussion in 'Suicidal Thoughts and Feelings' started by wiener_bur, Nov 24, 2006.

Thread Status:
Not open for further replies.
  1. wiener_bur

    wiener_bur Member

    That's it if this happens, I'm doing down for sure this time

    I have many many problems including anxiety, and health problems and living in a shitty rundown area in NYC, no sex life because of prior past of social anxiety and my lack of social skills to talk to a girl and more, although I got kinda far beating them a few are very hard but one is the main focus now. That one is horrible acne like this (it's not me but that's how my acne looks)

    For years I took all kinds of meds to beat it but to no avail. Now I stumbled upon a drug called accutane taken for 4-6 months and 85%+ are clear after it from at least a year or two and many permanent. But the ones who relapse and take it again are cured 90%. Sounds pretty easy huh, nope! Doctors won't prescribe it easily because it can have nasty side effects and such and for me it was a disaster to be on it. I took it for 8 months because my acne was so damn resistant it wouldn't clear until month 6, so my doctor extended the course and I finally cleared and after I was clear I never realized how handsome I'm. The first time in life many girls give me looks, I'm confident, higher self-esteem, although lots of things are still shit but with clear skin I can go places and take care of stuff and most importantly suicidal thoughts went down a lot and I'm talking to girls even with my shitty social skills but since I'm really so handsome that kind of saves me.

    But being off only for 2 months, 2 FUCKING MONTHS!!!! it looks like it's coming back, although only small stuff, but I know where this goes. If this happens that's it I'm gonna kill myself. Sure I can try the drug again but there is major problems.

    1) doctors may not presribe it again
    2) I borke out the whole course and looked 5x worse!!
    3) I had nasty gastro-intestinal symptoms where only 5% of people get them, I'm not surprised I got it since I have Reflux Disease and Irritiable Bowel Syndrome. If my doc knew this he wouldn't prescribe me the drug in the first place. And also now those kinda flarred up bad again so I can't do accutane again until I got those settled.

    Like I said if I relapse now, 90% I'm going through with ending my life since I didn't get this far to go a 100 notches below again!
    Last edited by a moderator: Nov 24, 2006
  2. Beachboy

    Beachboy Well-Known Member

    I can not even begin to think how difficult it is for you with that level of acne. The face is so important in terms of self-esteem and I can hear the panic in what you wrote with the growing sense it is coming back.

    Don't take no for an answer. If there is issues with the drug you have just taken then look further. Get as many options as possible and don't relapse into a negative frame of mind. Find out why this is happening. Find out things that may help hollistically such as diet and alternative medicine. Find out if there are any support groups as there can be many helpful words of advice from people in the same situation. <<<<<<<SUPPORT GROUP!!!!! <<<<<<<<SUPPORT GROUP!!!!!

    Acne Support Group (United Kingdom)

    People served: Individuals and families dealing with acne
    Services provided: Support, newsletter, printed materials, and public awareness
    Address: PO Box 230, Hayes Middlesex UB4 OUT
    Phone number: +44 (0) 181 561 6868

    It may also help to get counselling support during this time so that you can express how you are feeling and not feel so alone which invariably is what happens when you get acne as you shut yourself away.

    Good luck!

    Beachboy x
  3. Megazoid

    Megazoid Member

    wiener_bur, acne is caused by a hormonal dominance (estrogen - E2) in a man's body.

    accutane IS a dangerous drug, i stronly advise staying away from this if you don't want long term. If you search on thes forum you will see some people wanted to commit suicide after taking it because the side-effects can be long-term and you can't reverse them.

    Diet has alot of control over acne. Cut out all processed meat's (McDonalds, KFC, etc) and try to eat a better balanced diet. Many processed meat's contain high amounts of hormones (estrogens) which make the animals alot larger and thus more profitable to the farmers. This is one of the prime reasons why females are entering puberty alot eariler than before.

    I recommend the following suppliments which will help you in the long run:

    50mg Zinc - Promotes sperm/testosterone production
    Grape Seed Extract - Grape seed extract is a natural aromatase inhibitor.

    You need to get a hormone profile done to identify the underlying cause of the acne.

    Feel free to message me and i will help you further.
  4. wiener_bur

    wiener_bur Member

    Believe diet ain't got squad to do with acne! It's an old myth and I'm living prove, I have never noticed anything different with diet! Trust me on this, but it's up to you if you don't believe me. And as for other things, believe me acne just happens although there some causes but nobody knows for certain and all this hollistic, natural, OTC and prescribtion all was shit for me I had acne for roughly 10 years now and I'm 20 now, I'll know best. I done some much research and took stuff just like I did for my Social Anxiety which I mainly beat but with great difficulty and now I got no social skills with females, which is hard to talk to them but without acne I can still kinda hang in there.

    As for accutane being dangerous, what do I have to lose? As hideous my face looked, I mean seriously, what's the problem here? And for most people accutane doesn't do any long-term damage, and the depression and suicide shit many will tell it's hoax!! For me it made me very happy when I was clear for the first time in my life.

    And there is no way to know why this is happening. For most people, they benefit from accutane greatly but some don't and need additional treatments or accutane again! I'm in a really shit situation here I'm losing hope and plus going back on accutane will be impossible unless I'll be able to control my IBS and GERD symptoms.
    Last edited by a moderator: Nov 24, 2006
  5. Flatliner

    Flatliner Guest

    What about laser treatment? Have you tried that?
  6. wiener_bur

    wiener_bur Member

    Psss...waste of a lot of money since insurance don't cover this and time, I had to steal shit and sell dope well that's what I do for a living anyway, since all this shit I go through I can't even work a normal job and go to school.

    The drug I took is the most powerful and effective treatment out there. Period! It's a last resort.
  7. Beachboy

    Beachboy Well-Known Member

    Simon Weston>>>> Look him up.
Thread Status:
Not open for further replies.